RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 12  


Automorphisms of the skew field of rational quantum functions
V. A. Artamonov
3
Almost periodic measure-valued functions
L. I. Danilov
27
Distortion theorems for polynomials on a circle
V. N. Dubinin
51
Setting and solving several factorization problems for integral operators
N. B. Engibaryan
61
Thetanulls and differential equations
W. V. Zudilin
77
Theorems on representation of functions by series
K. S. Kazarian, D. Waterman
123
On uniform ergodic theorems for quadratic processes on $C^*$-algebras
F. M. Mukhamedov
141
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019